MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNFRAME GUIDE ROD; MISC ORTHO SURGICAL INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNFRAME GUIDE ROD; MISC ORTHO SURGICAL INSTRUMENT
Model Number 387.358
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is jnj representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on jan 29, 2021 that the patient underwent for an unknown procedure.During the procedure it was noticed that the reactor blades were not fitting into the guide rods properly.It was unknown if the procedure completed successfully.The patient outcome was unknown.Concomitant device reported: unknown retractor blades (part: unknown; lot# unknown; quantity: unknown).This complaint involves 2 devices.This report is for (1) synframe guide rod.This is report 1 of 1 (b)(4).
 
Event or Problem Description
This is report 1 of 2 (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Lot:8185751 manufacturing site: bettlach release to warehouse date: january 09, 2013 a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Visual inspection the synframe guide rod was returned and received at us customer quality (cq).Upon visual inspection, scratches were observed on the device but have no impact on the device functionality.No other issues were identified with the returned device.Functional test: the adjustable clamp of the guide rod was slightly loose but have no impact on the complaint condition.However, the functional test cannot be performed as no mating devices were returned.Dimensional inspection: a dimensional inspection was not performed as the internal components were inaccessible without destruction of the device.Document/specification review based on the date of manufacture, the current and manufactured revision of drawings were reviewed.Guide rod.Investigation conclusion: the complaint condition was not confirmed for the syn frame guide rod w/adjust-clamp f/soft.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
SYNFRAME GUIDE ROD
Common Device Name
MISC ORTHO SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11368949
Report Number2939274-2021-01027
Device Sequence Number1112805
Product Code LXH
UDI-Device Identifier10705034771168
UDI-Public(01)10705034771168
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number387.358
Device Catalogue Number387.358
Device Lot Number8185751
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2021
Initial Date Received by Manufacturer 02/02/2021
Supplement Date Received by Manufacturer03/12/2021
Initial Report FDA Received Date02/23/2021
Supplement Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYNFRAME GUIDE ROD W/ADJUST-CLAMP F/SOFT; UNK - RDUCTN/RTRACTN/DSTRACTN INSTRUS: TRMA